# SDR 9626469926

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES AND POWER SUPPLY, OPERATIONAL CHECK NORMAL.
